Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a result of Hadamard concerning the sign of the precession of a heavy symmetrical top


Authors: J. B. Diaz and F. T. Metcalf
Journal: Proc. Amer. Math. Soc. 13 (1962), 669-670
MSC: Primary 70.30
DOI: https://doi.org/10.1090/S0002-9939-1962-0139287-8
MathSciNet review: 0139287
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] William Duncan MacMillan, Theoretical mechanics. Dynamics of rigid bodies, Dover Publications, Inc., New York, 1960. MR 0136094
  • [2] J. Hadamard, Sur la précession dans le mouvement d'un corps pesant de révolution fixé par un point de son axe, Bull. Sci. Math. 19 (1895), 228-230.
  • [3] J. B. Diaz and F. T. Metcalf, Upper and lower bounds for the apsidal angle in the heory of the heavy symmetrical top (submitted to the Journal of Mathematical Physics).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 70.30

Retrieve articles in all journals with MSC: 70.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0139287-8
Article copyright: © Copyright 1962 American Mathematical Society